# SDR NACA2022122800003

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,121 hours, 18,280 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT WITH APU DOOR STATUS MESSAGE. BITE TESTED APU NO FAULTS FOUND OPS CHECK GOOD IAW FIM 49-11-00, APU STARTS NORMAL.
